TitleArea minimizing currents mod 2Q: linear regularity theory
Publication TypeJournal Article
Year of Publication2022
AuthorsDe Lellis C., Hirsch J., Marchese A., Stuvard S.
JournalComm. Pure Appl. Math.
Volume75
Start Page83
Type of ArticleQ-valued
Keywordsarea minimizing currents \modp, Dirichlet integral, linearization., Minimal surfaces, multiple valued functions, regularity theory
Abstract

We establish a theory of Q-valued functions minimizing a suitable generalization of the Dirichlet integral. In a second paper the theory will be used to approximate efficiently area minimizing currents \modp when p=2Q, and to establish a first general partial regularity theorem for every p in any dimension and codimension.

Notes

Comm. Pure Appl. Math. 75 (2022), no. 1, 83-127

URL https://doi.org/10.1002/cpa.21964
DOI10.1002/cpa.21964
Order: 
7